# SDR 2018FA0000347

- Difficulty date: June 10, 2018
- Submitted: August 28, 2018
- Operation: General aviation
- Aircraft: N3217M
- Make and model: Beech A36
- Aircraft serial: E3317
- Engine: Cont TSIO550B
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: 649304
- Part serial: 005GA416
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, LOSS OF ELECTRIC POWER. SELECTED STANDBY ALTERNATOR. UNABLE TO EXTEND GEAR ELECTRICALLY. MANUALLY EXTENDED GEAR AND LANDED UNEVENTFULLY. TROUBLESHOT TO ALTERNATOR WHICH WAS SENT TO REPAIR STATION WHICH REPLACED THE STATOR AND RECTIFIER.
